# SDR SIMA20130620004

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,575 hours, 18,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN PASSENGER DOOR RAILING PIN ON LATCH SIDE OF DOOR WAS VERY DIFFICULT TO REMOVE.  DOOR WAS DIFFICULT TO OPERATE.  THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED RAILING PINS ON MAIN CABIN DOOR RAILING.  NO FURTHER DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
